POLL: Are you on meds or not and why?

  • On meds, definitely worth it despite the side effects.
  • On meds, but not sure the side effects are worth it.
  • On meds, but intending to come off soon because it seems like I’m getting better.
  • On meds, but too early to say if it’s helping
  • Not on meds anymore, but coping ok now and don’t miss the side effects.
  • Not on meds, couldn’t seem to find any that helped.
  • Not on meds, haven’t really started trying them, but intend to.
  • Not on meds, not tried them, diet and lifestyle changes seem to be enough.

0 voters

Check out our other Polls!:

https://www.mvertigo.org/c/user-polls

James I need a category which reads “on meds, no side effects, given me my life back and not allowed to stop them for at least two years, if ever”!

3 Likes

Hahaha, erm … can you give me a pass this time and just hit the first one? :smiley:

1 Like

Done!

Great (you know the results of this poll look pretty vague, don’t you think? :thinking: :wink: :rofl:)

Hey I’m new to this forum!! Great to hear a success story!! Do you have MAV? What meds are you on?

Hi

Welcome. You certainly found a hidden success story. I nearly missed it myself. You’ll find others under the ‘welcome post, etc, etc’ together with lots of other MAV and other vestibular condition relevant info. All good useful stuff. Appreciate I’m not your postee, did I just invent a new word maybe, but noticed you said you were new and posted much earlier. Sure she’ll soon reply but in case you didn’t already know just thought to say, if you tap on the avatar next to a postee’s username another copy of that avatar will pop up, tap again and you should be able to view all that author’s previous posts. Just in case, being new, you are impatient like I was at first and couldn’t wait. Once again, greetings. Bye.

1 Like

Sorry about the delay in replying. I take 25mg topiramate in two split doses exactly 12 hours apart along with 10mg nortriptyline with the 8pm dose. Tiny I know but it works for me and my VM was described by my oto-neurologist as severe, chronic, debilitating and encompassing every single symptom possible. I stopped increasing the meds once I felt better even though I was supposed to titrate up to 70mg twice a day. I couldn’t see the point when a small dose worked it’s magic. I will possibly be on the meds for life according to the doc but I am ok with that, in fact I am doing battle with a different doc at the moment who does not understand VM or topiramate and wanted me to stop because she wrongly assumed it was causing me to faint. That is caused by very low BP due to cancer and not related to the med at all.

Hope that answers your question!

1 Like

Thankyou so much for replying, your story has helped so much, I’m not sure what I have as of yet, I was told I had labrinthytus 2.5 months ago and now I’ve been told by ent specialist I have MAV with silent migrane :thinking: iether way I have a vestibular disorder and I’m so I’ll, I get imbalance all the time, jirking, a pushing sensation and more often now an unwell feeling with it all, I see a neurologist tomorow and I’m going to ask for norayriptiline as I’m finding it hard to cope. My email is (removed by friendly admin) if you wouldn’t mind keeping In touch :slight_smile: xx

You are very welcome. I have sent you an email as I am more than happy to stay in touch. X